# SDR IXXA20251026005

- Difficulty date: October 26, 2025
- Submitted: October 26, 2025
- Operation: Air carrier
- Aircraft: N433AZ
- Make and model: Boeing 767381
- Aircraft serial: 24400
- Aircraft time: 94,719 hours, 35,539 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T221616
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FWD END OF THE RIB IN THE RIGHT WING L/E AT THE O/B SIDE OF #10 SLAT I/B AUX TRACK
